Discrete Dynamics in Nature and Society
Volume 2005 (2005), Issue 2, Pages 93-99
A remark on positive topological entropy of -buffer switched
1Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China
2Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430079, China
Received 24 January 2005
Copyright © 2005 Xiao-Song Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present a simpler elementary proof on positive topological entropy of the -buffer switched flow networks based on a new simple theorem on positive topological entropy of continuous map on compact metric space.